# SDR MASA200700058

- Difficulty date: January 26, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N515MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10117
- Aircraft time: 8,710 hours, 5,587 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 533407
- Part serial: NGL117802
- Condition: Unknown
- Location: Mlg
- Part time: 737 hours, 528 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7464 ORD - GEAR DISAGREE MASTER WARNING ON DEPARTURE.  MX REMOVED AND REPLACED MLG SELECTOR VALVE.
